Aa
Aa
A
A
A
Close
Avatar universal

mixing klonopin and methadone

I'm wondering what the effects would be (if harmful) if one is taking Methadone and Klonopin at the same time?  Please answer soon.  Thank you for  your time.
145 Responses
Sort by: Helpful Oldest Newest
Avatar universal
SERIOUSLY?! Just because your doctor prescribes them DOES NOT mean they are not dangerous. Methadone and Benzos should not be taken at the same time, if EVER possible. I understand taking a small dose of benzos on occasion, but that result in overdose very easily. Be careful, just because your doctor prescribes them together does not mean they are safe together.
Helpful - 0
Avatar universal
I'm cold turkey coming off duregesic 25 mcg patches and it day 3 but really day 2
Helpful - 0
Avatar universal
45 and worked for the USPS I had a fall and hit the corner of a step up to a side walk. I lacerated my kidney and liver broke my back at T1 T2 L4 L5 my neck is bulging and tore the muscle labrel in my left arm and had an impigment in that arm also. This happen in 2008 of June My arm hung out of socket for 2 years because of our lovely system the Government US LABOR I was put on several medication 40 in all of opiate's and inset drugs and muscle relaxers and lets not forget the psychotic drugs 10 in all. I'm making this story as short as possible. My Ortho Doctor and Shoulder Doc sent me to Pain management.      
Helpful - 0
Avatar universal
Thanks It been hell since then now I know why people stay on Medication or whatever because its been like I've died and my body is just doing function without me. I have been up since 4:00 am on the 16th of August and the insomnia has kicked in and the extra saliva in my throat and mouth seem like its a slow death the freezing bone chilling then profusely sweeting is un real. I'm crying and when I close my eyes I'm hallucinating very bad things that happen in my past. I have try to hydrate but ice pops are my friend right now. Thank You for responding and giving me hope. My husband is not a big supporter.    
Helpful - 0
1235186 tn?1656987798
Hey bugsey
This is a very old thread. Stick to the thread you started. You got some responses on there. It is very important to stay hydrated. Many of the w/d symptoms are intensified if you are dehydrated. Force yourself to drink,
Water, Gatorade, juices.
Hang in there you are doing awesome.
Move around as much as possible that also helps.
Helpful - 0
Avatar universal
So it has been 32 hour coming off cold turkey of duragesic patch. Let me tell you it been a rollercoaster ride the last 8 hours. Burning pain pins and my skin burning then freezing. Headache from hell and laying in bed all day no appetite and no water intake, It *****.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.